# SDR SWAA2017010911061

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 69,377 hours, 55,360 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 64449913
- Part serial: 2703
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, HYDRAULIC SYSTEM A QUANTITY AND PRESSURE LOSS.  SYSTEM A ENGINE & ELECTRIC LOW PRESSURE LIGHTS ILLUMINATED.  REPLACED NR 1 ENGINE HYDRAULIC PUMP PER AMM.
